# SDR 98ZZZX3016

- Difficulty date: July 20, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N69193
- Make and model: Cessna 152
- Aircraft serial: 15282542
- Engine: Lyc O235L2C
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve
- Part number: SL17235
- Condition: Failed
- Location: Nr 2 Cyl Exhaust
- Part time: 172 hours
- Component: LW11633
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 EXHAUST VALVES SEIZED IN VALVE GUIDE AND VALVE HEAD SEPARATED AFTER CONTACT WITH PISTON.  SEIZURE OF VALVE STEM IN GUIDE MOST LIKELY DUE TO CARBON ACCUMULATION.  AIRCRAFT OPERATED UNDER 14CFR PART 141.  SUBMITTER RECOMMENDATION:  C/W SB 388B AT MORE FREQUENT INTERVALS.
